# SDR AALA201706289019

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 22,931 hours, 8,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT IDENTIFIER AT LT AFT SERVICE DOOR DAMAGED.  REMOVED AND INSTALLED SERVICEABLE EXIT IDENTIFIER ASSY IAW AMM 33-51-01.
